# SDR DALA2021052402885

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 65,526 hours, 24,281 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1816132) DURING INSPECTION FOUND LMLG FORWARD TRUNNION FITTING HOLE IDENTIFIED AS # 4 CORRODED ON OUTER FACE. REPAIR COMPLETED PER B737 SRM 57-20-90.
